# SDR SWAA2017052213884

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 7,848 hours, 3,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H EMERGENCY EXIT LIGHT LENS COVER LOOSE AT ROW 14.    R & R THE LIGHT ASSEMBLY IAW AMM.
